Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

May 24, 2018DeKalb County, Henry County, Georgia

NWS Atlanta, GA issued this special weather statement at May 24, 2018, 8:49 PM EDT for DeKalb County, Henry County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2018, 8:49 PM EDT (00:49 UTC)
Expired
May 24, 2018, 9:30 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Wind
40

Counties DeKalb County, GA, Henry County, GA

The radar

The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1640 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

397 
WWUS82 KFFC 250049
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT THU MAY 24 2018
 
GAZ033-045-046-048-055-057-250130-
De Kalb GA-North Fulton GA-Rockdale GA-Clayton GA-Newton GA-Henry GA-
849 PM EDT THU MAY 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...NORTH FULTON...
SOUTHWESTERN ROCKDALE...NORTHEASTERN CLAYTON...SOUTHWESTERN NEWTON
AND NORTHEASTERN HENRY COUNTIES UNTIL 930 PM EDT...

At 849 PM EDT...a line of strong thunderstorms was along a line
extending from near Norcross to Oak Hill...and moving west at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, McDonough, Decatur, Sandy Springs, Dunwoody, Stockbridge,
Chamblee, Doraville, Clarkston, Stone Mountain, Avondale Estates,
Pine Lake, Tucker, Belvedere Park, North Decatur, North Atlanta,
North Druid Hills, Candler-Mcafee, Druid Hills and Rex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3394 8427 3393 8426 3392 8426 3390 8424
      3349 8399 3343 8419 3389 8442
TIME...MOT...LOC 0049Z 081DEG 13KT 3391 8419 3353 8399 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 24, 7:29 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 24, 7:29 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
729 PM EDT Thu May 24 2018

.UPDATE...
Updated for the 00Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 326 PM EDT Thu May 24 2018/

SHORT TERM /Tonight through Friday Night/...
A stationary surface low continues to spin just west of Macon at
this hour with very weak flow aloft. This is helping to produce
widespread showers and thunderstorms across central GA, especially
east- central GA through this afternoon. Depending on the low
track, this could mean continued heavy rain across this area
through the evening, slowly diminishing overnight. Some high res
models show the low slowly lifting north this evening which would
reduce the chance for widespread flooding across central GA. This
will then push the precipitation toward Athens. However, based on
model spread, feel the surface low will be slow to progress which
will result in localized (possible widespread) flooding through
the overnight, with the area of concern being east-central GA
including Macon.

Expect precipitation coverage to diminish late tonight/early
tomorrow morning. Stratus and fog may be an issue in the morning
across central/eastern GA. Precipitation will blossom yet again
tomorrow mid-morning/early afternoon with the coverage being
dependent upon the surface low placement.  Current thinking is that
we will see better coverage across or just south of the metro and
Athens. We will see widespread thunderstorms across the entire area
though. Again, the precipitation may take a bit to diminish
overnight, leading to more flood concerns across east GA.

Over the next 36 hours, we expect some locations across central and
east GA to receive between 2 to 4 inches of rain with locally higher
amounts, possibly reaching up to 8 inches.  With such saturated
soils, gusty winds with these storms could easily down trees.

26

LONG TERM /Saturday through Thursday/...
Main concerns in the long term period are the track of invest AL90
(aka soon to be Tropical Storm Alberto) and its rainfall footprint
through the entire period.

NHC continuing to indicate high probability of TC development of
invest AL90 to a tropical storm in the next few days, which confirms
trend of model guidance this week. 12Z model guidance, including
GFS, ECMWF and GGEM, continuing to slowly converge on track and
takes center to middle gulf coast somewhere between New Orleans and
Mobile. Even with well defined center, appears greatest impact,
particularly as it relates to north and central GA, will be very
heavy rain and flooding and not wind-related. That said, model
guidance seems to be conservative with amounts, taking the bulk
of it along and to the right of the track into southern AL and MS.
WPC QPF guidance seems to be on the right track, no pun intended
with broader swath of heavy rain that includes areas further east
including GA. Most concerning is models slowing center down after
landfall with GFS in particular lingering center nearby. Will
continue to monitor this closely.

For now have issued ESF to account for heavy rain and hydrologic
threats. Very concerned that with pockets of very high antecedent
rainfall, will be vulnerable to a significant flash flood event.

SNELSON

HYDROLOGY...
See hydrologic outlook product issued this afternoon (ESFFFC).
Total rainfall of 4 to 6 inches with isolated amounts up to 7
inches expected through Wednesday. Rainfall observed over the last
7 days have been 300 to 600 percent of normal over a fairly large
area, not just the pockets of very high rainfall see in the last
two nights.

Belanger/SNELSON

&&

.AVIATION...
00Z Update...
Area of TSRA moving out of South Carolina and into eastern GA will
continue moving westward across the forecast area this evening.
Convection will dissipate toward 06Z with isolated to scattered
showers for the rest of tonight. Convection will begin again
Friday with scattered to widespread shra/tsra after 15-18Z. Cigs
will become MVFR this evening and IFR after midnight. Cigs will
improve through the morning Friday. Winds will remain easterly
through the forecast.

//ATL Confidence...00Z Update...
Medium on timing of TSRA Friday.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  80  67  83 /  70  70  60  50
Atlanta         68  80  68  82 /  70  60  50  60
Blairsville     64  77  63  79 /  70  60  60  60
Cartersville    67  81  67  83 /  60  50  40  60
Columbus        70  85  69  84 /  60  60  60  60
Gainesville     67  77  66  80 /  70  70  60  60
Macon           69  83  68  84 /  70  70  60  50
Rome            68  83  67  84 /  50  40  40  60
Peachtree City  68  81  67  83 /  70  60  50  60
Vidalia         70  85  70  85 /  70  60  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Lumpkin...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pickens...
Pike...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wheeler...White...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...17
LONG TERM....RW
AVIATION...17
Hazardous weather outlook, May 24, 5:15 AM EDT, 15 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
515 AM EDT Thu May 24 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-250915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
515 AM EDT Thu May 24 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A lingering area of low pressure will continue to provide a focus
for shower and isolated thunderstorm development over portions of
central Georgia through the morning. The potential for flash
flooding will continue mainly across southwest portions of
central Georgia. A Flash Flood Watch remains in effect for this
area through 11am.

Isolated to scattered showers and thunderstorms are expected this
afternoon and evening across north and central Georgia. A strong
thunderstorm will be possible with the main hazards being gusty
winds, lightning, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous thunderstorms can be expected across the area
each day through Wednesday. On any given day, A few storms could
be strong with the main hazards being gusty winds, frequent
lightning and heavy rainfall. The best chance for thunderstorms
each day will be during the afternoon and evening hours. Localized
flooding will also be possible where storms remain over an area
for prolonged periods.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time, but spotters
are encouraged to submit reports of any severe or significant
weather and flooding.

In the hours before

Special weather statement, May 24, 3:58 PM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT THU MAY 24 2018

GAZ005-007-012-013-242030-
Gilmer GA-Gordon GA-Pickens GA-Murray GA-
358 PM EDT THU MAY 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHEASTERN GORDON...NORTHWESTERN PICKENS AND SOUTHERN MURRAY
COUNTIES UNTIL 430 PM EDT...

At 358 PM EDT...a line of strong thunderstorms was along a line
extending from near Carters to near Ranger to Talona...and moving
south at 5 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Fairmount, Ranger, Carters, Blaine, Oakman, Redbud, Audubon and
Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3456 8488 3442 8469 3452 8453 3463 8452
      3460 8462 3467 8476
TIME...MOT...LOC 1958Z 022DEG 6KT 3461 8476 3452 8466 3459 8453
Special weather statement, May 24, 4:31 PM EDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT THU MAY 24 2018

GAZ078-242115-
Harris GA-
431 PM EDT THU MAY 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS COUNTY UNTIL
515 PM EDT...

At 430 PM EDT...a line of strong thunderstorms was along a line
extending from near Hamilton to Mulberry Grove...and moving west at
15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Mountain Hill, Mulberry Grove, Whitesville-Pine Lake and Lake
Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3284 8491 3266 8489 3266 8509 3269 8512
      3272 8512 3274 8511 3274 8513 3276 8514
      3278 8512 3281 8517 3283 8517 3285 8515
      3285 8518 3287 8519
TIME...MOT...LOC 2030Z 101DEG 14KT 3281 8495 3267 8493

WIND...40MPH
Special weather statement, May 24, 7:04 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
704 PM EDT THU MAY 24 2018

GAZ036>038-047-049-242345-
Morgan GA-Walton GA-Oglethorpe GA-Clarke GA-Oconee GA-
704 PM EDT THU MAY 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHEASTERN
WALTON...NORTHWESTERN OGLETHORPE...SOUTHERN CLARKE AND OCONEE
COUNTIES UNTIL 745 PM EDT...

At 704 PM EDT...a line of strong thunderstorms was along a line
extending from near Smithonia to Watkinsville...and moving southwest
at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Watkinsville, Athens, Winterville, Bogart, North High Shoals,
Arnoldsville, Good Hope, Bishop, Athens-Clarke County, Whitehall,
Beechwood Hills, Eastville, Barnett Shoals, Dunlap, State Botanical
Garden Of Ga and Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3383 8322 3373 8360 3393 8361 3394 8358
      3401 8309
TIME...MOT...LOC 2304Z 054DEG 13KT 3396 8315 3388 8340

WIND...40MPH
Special weather statement, May 24, 7:44 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
744 PM EDT THU MAY 24 2018

GAZ035>037-047-049-250030-
Morgan GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
744 PM EDT THU MAY 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHEASTERN
WALTON...SOUTHERN BARROW...SOUTHEASTERN CLARKE AND OCONEE COUNTIES
UNTIL 830 PM EDT...

At 744 PM EDT...a line of strong thunderstorms was along a line
extending from Gratis to Barnett Shoals...and moving southwest at 10
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Monroe, Watkinsville, North High Shoals, Bostwick, Good Hope, Bishop,
Whitehall, Athens-Clarke County, Eastville, Barnett Shoals, Pannell,
Campton, Gratis, State Botanical Garden Of Ga and Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3375 8385 3371 8337 3392 8326 3393 8368
TIME...MOT...LOC 2344Z 024DEG 8KT 3387 8366 3386 8330

WIND...40MPH
Special weather statement, May 24, 8:17 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT THU MAY 24 2018

GAZ034-045>048-250100-
De Kalb GA-Walton GA-Rockdale GA-Gwinnett GA-Newton GA-
817 PM EDT THU MAY 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE KALB...WESTERN
WALTON...ROCKDALE...SOUTHWESTERN GWINNETT AND NEWTON COUNTIES UNTIL
900 PM EDT...

At 817 PM EDT...a line of strong thunderstorms was along a line
extending from near Snellville to near Starrsville...and moving west
at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, Conyers, Covington, Snellville, Lilburn, Stone
Mountain, Oxford, Lithonia, Porterdale, Tucker, Lakeview Estates,
Georgia International Horse Park, Mountain Park, Magnet, Almon,
Milstead, Starrsville, Big Haynes Creek Park, Redan and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3354 8379 3349 8398 3349 8401 3389 8425
      3394 8402
TIME...MOT...LOC 0017Z 083DEG 12KT 3389 8403 3356 8383

WIND...40MPH
Special weather statement, May 24, 8:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT THU MAY 24 2018

GAZ033-045-046-048-055-057-250130-
De Kalb GA-North Fulton GA-Rockdale GA-Clayton GA-Newton GA-Henry GA-
849 PM EDT THU MAY 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...NORTH FULTON...
SOUTHWESTERN ROCKDALE...NORTHEASTERN CLAYTON...SOUTHWESTERN NEWTON
AND NORTHEASTERN HENRY COUNTIES UNTIL 930 PM EDT...

At 849 PM EDT...a line of strong thunderstorms was along a line
extending from near Norcross to Oak Hill...and moving west at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, McDonough, Decatur, Sandy Springs, Dunwoody, Stockbridge,
Chamblee, Doraville, Clarkston, Stone Mountain, Avondale Estates,
Pine Lake, Tucker, Belvedere Park, North Decatur, North Atlanta,
North Druid Hills, Candler-Mcafee, Druid Hills and Rex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3394 8427 3393 8426 3392 8426 3390 8424
      3349 8399 3343 8419 3389 8442
TIME...MOT...LOC 0049Z 081DEG 13KT 3391 8419 3353 8399

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:17 PM EDTSpecial Weather StatementFFCNewton, Rockdale43 min
May 24, 9:18 PM EDTSpecial Weather StatementFFCCherokee27 min
May 24, 9:44 PM EDTSpecial Weather StatementFFCCherokee46 min
May 25, 1:58 PM EDTSpecial Weather StatementFFCDooly32 min
May 25, 3:38 PM EDTSpecial Weather StatementFFCGlascock37 min
May 25, 3:42 PM EDTSpecial Weather StatementFFCWilkes33 min
May 25, 3:51 PM EDTSpecial Weather StatementFFCMarion24 min
May 25, 4:17 PM EDTSpecial Weather StatementFFCMarion28 min
May 25, 4:30 PM EDTRiver Flood WarningFFCBibb, Crawford, Houston, Peach13 hr
May 25, 4:49 PM EDTSpecial Weather StatementFFCMacon26 min
May 25, 4:55 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon35 min
May 25, 5:29 PM EDTSpecial Weather StatementFFCDooly31 min
May 25, 5:36 PM EDTSpecial Weather StatementFFCHouston24 min
May 25, 5:52 PM EDTSpecial Weather StatementFFCDooly38 min
May 25, 6:10 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter50 min
May 25, 6:22 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington38 min
May 25, 6:24 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens51 min
May 25, 6:42 PM EDTFlash Flood WarningFFCDooly, Houston, Macon6 hr
May 25, 7:14 PM EDTSpecial Weather StatementFFCWashington46 min
May 25, 7:44 PM EDTSpecial Weather StatementFFCWilkinson31 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.